# SDR CA150429014

- Difficulty date: April 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT REPORTED TO HAVE SUFFERED A HARD LANDING FOLLOWING A PROBLEM WITH THE NR 1 ENGINE. A/C SKIDS ARE SPLAYED.
